Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/4956
Title: On designing observers for time-delay systems with nonlinear disturbances
Authors: Wang, Z
Goodall, DP
Burnham, KJ
Keywords: Algebraic marix inequalities;Exponential stability;Nonlinear systems;Observer design;Time-delay systems
Issue Date: 2002
Publisher: Taylor & Francis
Citation: International Journal of Control, 75(11): 803 - 811, Jul 2002
Abstract: In this paper, the observer design problem is studied for a class of time-delay nonlinear systems. The system under consideration is subject to delayed state and non-linear disturbances. The time-delay is allowed to be time-varying, and the non-linearities are assumed to satisfy global Lipschitz conditions. The problem addressed is the design of state observers such that, for the admissible time-delay as well as non-linear disturbances, the dynamics of the observation error is globally exponentially stable. An effective algebraic matrix inequality approach is developed to solve the non-linear observer design problem. Specifically, some conditions for the existence of the desired observers are derived, and an explicit expression of desired observers is given in terms of some free parameters. A simulation example is included to illustrate the practical applicability of the proposed theory.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright 2002 Taylor & Francis Ltd
URI: http://bura.brunel.ac.uk/handle/2438/4956
DOI: http://dx.doi.org/10.1080/00207170210126245
ISSN: 0020-7179
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf236.52 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.